Asian Journal of Mathematics

Fano Manifolds with Long Extremal Rays

Marco Andreatta and Gianluca Occhetta

Full-text: Open access

Abstract

Let $X$ be a Fano manifold of pseudoindex $i_X$ whose Picard number is at least two and let $R$ be an extremal ray of $X$ with exceptional locus $\operatorname{Exc}(R)$. We prove an inequality which bounds the length of $R$ in terms of $i_X$ and of the dimension of $\operatorname{Exc}(R)$ and we investigate the border cases.

In particular we classify Fano manifolds $X$ of pseudoindex $i_X$ obtained blowing up a smooth variety $Y$ along a smooth subvariety $T$ such that $\dim T < i_X$.

Article information

Source
Asian J. Math., Volume 9, Number 4 (2005), 523-544.

Dates
First available in Project Euclid: 3 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1146673652

Mathematical Reviews number (MathSciNet)
MR2216244

Zentralblatt MATH identifier
1100.14033

Citation

Andreatta, Marco; Occhetta, Gianluca. Fano Manifolds with Long Extremal Rays. Asian J. Math. 9 (2005), no. 4, 523--544. https://projecteuclid.org/euclid.ajm/1146673652


Export citation